# SDR DL72W010401

- Difficulty date: March 12, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 76,901 hours, 51,816 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516312180
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE WEBS AND FAIL SAFE CHORDS OF THE FS294.5 BULKHEAD.  CRACKS WERE EMANATING FROM FASTENER  LOCATIONS AT WL 180 AND LBL 14.  ONE WEB AND THE CHORDS WEREREPLACED AND ONE OF THE WEBS WAS SPLICED.  THE DAMAGE WAS   FOUND AT HMV.
